# SDR AALA201907229035

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 82,231 hours, 9,737 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 1277
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RECIRC FAN STATUS MESSAGE, CAUSED SMELL IN CABIN. MAINTENANCE PERFORMED FIM TASK 21-25-00-810-806. REMOVED AND REPLACED AFT UPPER RECIRCULATION FAN IAW AMM 21-25-01.
